# SDR AALA202402224418

- Difficulty date: February 17, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N988NN
- Make and model: Boeing 737823
- Aircraft serial: 31237
- Aircraft time: 22,810 hours, 9,719 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 15AT48
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DUE TO MULTIPLE REPEATS OF EMERGENCY LIGHTS FLICKERING IN FLIGHT.**SUPPLEMENTAL REPORT FOR (AALA202402194418): REMOVED AND REPLACED EMERGENCY LIGHT SWITCH, SYSTEM CHECK NORMAL. PER AMM 33-51-00.**(CLOSED).
